# SDR FWTA201609260001

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N418LA
- Make and model: Boeing 767346
- Aircraft serial: 35818
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 6227998003
- Part serial: 101595
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 106,332 hours, 22,324 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CAPTAIN`S EADI WENT BLANK.  PRODUCED SMOKE IN THE COCKPIT AND TRIPPED CB.
